... How long before this side effect goes away? Does anyone know? I have not been taking the elavil for nearly thirty days & thought that I would not be experiencing this after I stopped the elavil.
I also would expect this side effect to be better by now. Difficulty urinating is a symptom that varies in it's effect on each person. Possibly you are very sensitive to it.
Check below to see if you are taking any of these drugs:
Other medications can affect the removal of amitriptyline from your body, thereby affecting how amitriptyline works. These drugs include cimetidine, fluconazole, terbinafine, drugs to treat irregular heart rate (such as quinidine/propafenone/flecainide), antidepressants (such as SSRIs including paroxetine/fluoxetine/fluvoxamine). This is not a complete list.
If you take any of these, they could be slowing the process of getting the elavil out of your system.
- Elavil Information for Consumers
- Elavil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Elavil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2010 • 1 answer
Posted 27 Sep 2012 • 5 answers
Posted 2 Feb 2014 • 1 answer
Is it okay to takeSimvastatin in daytime.I have a side affect of frequent urination at night,when t?
Posted 25 Feb 2016 • 0 answers
Frequent Urination - Sir, I am 19 year old and I had unwanted 72 last 5 days ago ... but aftr taking
Posted 17 Feb 2017 • 2 answers